Jump to content

Sudden complete numbness of head and body.... freaks me out ~


Recommended Posts

I have had this a few times...  Where I am just fine and out of no where I just get this HORRRIBLE numb brain and feel numb all over and feel I am about to pass out or something....and all I can say is.  "woa....woa...woa" and grab onto something ... and my husband loks at me like.. ok what ??  It happened at grocery store today just tooting along picking out some lunch meat. Scared me bad.  It also happened when I was 1 month off last taper....and when I came off the Progesterone this last summer...  I recently started taking my valium later in the day b/c I have felt better....  I was dosing at noon then 1 then 2 now 4 :00..  Maybe thas why ?? I was scared it was a seizure going to happen  :-\      I have been working out every day...laying in the sun and feeling better... so this just pisses me off.  :pokey:    Felt my brain had a meltdown...electrical storm...  all around me went blank...  only lasted like 10 seconds....felt like forever  :-[      I am on 6mg.... still just sitting... tying to get myself back to doing more b4 I cut....  I can drive further  now and go do more shopping on my own...except in the afternoons...  Hmmmmm  ??  :o
Link to comment
Share on other sites

Wow Mel..I to used to get that only lasted like 5 seconds but i had to sit rt away..

Totally freaked me..And at the same time i would get tingles going up my neck into my head..

I know it was a sxs for me and it hasnt happened again in like 4 months so try not to get to scared ur ok...

:) Jenny

Link to comment
Share on other sites

Thanks Jen...  Its been a while since thats happened.... uhhh..    Weird it never happened on my last taper until I was off.... and i am not taperin now.. I am sitting...    ::)    Deciding on ssri or not ?? 
Link to comment
Share on other sites

Im so sorry its crazy how it came outta nowhwere ...

have you ever taken a ssri before? The only thing is I hate  that they have there

own bunch of sxs ya know...I hope whatever you decide that it brings so much relief  for you!!! I pray you keep enjoying the sun and all the activeties you been ..

 

hang in there Mel your going to be ok..

;) Jenny

Link to comment
Share on other sites

[9c...]

Meljo,

 

I have had the sudden numbness in my foot. It just comes out of nowhere.

It is scary, but I think it's withdrawal. I never had this until coming off the Valium.

 

S#

Link to comment
Share on other sites

Ok....did it again.....  :o  while I was leaving  a message for my friend on her phone... Like I could barely even talk everything was going all tunnel on me..  I did however fall asleep and didnt take 2mg of my valium aor my estrogen....  Lately I have been having to make myself take my valium....  Been dosing 1/2 mg at 4 and 12 mg say 8.... then MAKE myself take more untol midnight...well I always fall asleep...  so I guess I just freaked when it did it again !! And I had big plans 2day...of trying to drive way further and go to my sons apartment...  35 miles...  :(
Link to comment
Share on other sites

I am 3 weeks off of K. and yesterday I stood up to get something in the kitchen and everything slowed down, felt dizzy almost blurry.

I sat down and it went away.  It stinks, believe me, but for me its gotten a lot better only after I got off of K. 

It will pass like all the other terrible symptoms.  When I was well, time moved so quickly, now I am so aware of each moment.  If any good can come from this experience, its that...  That we are all learning to be aware of the moment, right now these moments are painful but when they pass we can then be aware of the good moments and live life more fully...

 

Luis

Link to comment
Share on other sites

Ya it seems it happens when my valium levels are low...  :idiot:    Now my head is all tingly on L side.....  :tickedoff:    I felt great last night and all day yesterday  >:(  Going to try and hit the treadmill...  hoping I am ok.... not sure if I need to dose any forgotten meds now or just wait ...    :crazy:  Just really hacks me off...  today was going to be my day I tried to drive further....  I wasnt like this last time on valium...  :pokey:
Link to comment
Share on other sites

  • 2 months later...
I got that a lot in the first 2 months after being FREE.  The dizziness & almost passing out went away eventually, but the thing that really concerned me was my left hand always being numb, sometimes my right.  5 months later (to the day), my left thumb and occasionally 1 of my fingers on the left hand go numb, usually in the mornings.  This morning my right hand was numb until about 1pm, but the RH is rare now.  Walking at least 30 minutes a day helped a lot with circulation once I started doing it.  My friend, who is sober told me since my neck was completely locked up too and I thought I had a pinched nerve and worried about nerve damage.
Link to comment
Share on other sites

×
×
  • Create New...